# SDR USAA2010032990677

- Difficulty date: March 12, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STRINGER BETWEEN BS 1006 TO BS 1016, S26R.  REPLACED STRINGER BETWEEN BS 1006 TO BS 1016, S26R IAW B737 SRM 51-10-02.
